# SDR DHL97805001

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6411194
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FLAME-OUT AT 31,000 FEET.  PERFORMED DHL SHUTDOWN PROCEDURES.  ENGINE WINDMILL FOR 40 MINUTES, ZERO OIL PRESSURE, HAD OIL QUANTITY.  INSPECTED ENGINE AS PER 71-00-00 FAULT 51.  TROUBLESHOT C/W NEGATIVE PRESSURE CHECK, NO DEFECTS NOTED.  CHECKED FUEL PUMP OUTPUT, FOUND TO BE LOW 10 PSI.  REMOVED AND REPLACED SAME.
